# SDR REXA2019042960521

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 28,467 hours, 26,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 5A CHECK NOTED AFT CARGO DOOR SURROUND BEAM CHAFED AFT .5"X.91" X .033" DEPTH.  COMPLETED REPAIR OF CARGO DOOR TRACK BEAM ASSY. IAW EA CRJ 253-08684.
